# SDR HEEA979063

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER MODE C INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND POWER OUT LOW, ADJUSTED V101. NO HELP.  REPLACED V101 CAVITY TUBE P/N C2080A.  REPAIRED.  BENCH CHECK GOOD.
